Impulsive partial neutral differential equations

Hernandez, E.

Abstract

In this work we study the existence and regularity of mild solutions for impulsive first order partial neutral functional differential equations with unbounded delay. © 2005 Elsevier Ltd. All rights reserved.

Más información

Título según WOS: Impulsive partial neutral differential equations
Título según SCOPUS: Impulsive partial neutral differential equations
Título de la Revista: APPLIED MATHEMATICS LETTERS
Volumen: 19
Número: 3
Editorial: PERGAMON-ELSEVIER SCIENCE LTD
Fecha de publicación: 2006
Página de inicio: 215
Página final: 222
Idioma: English
URL: http://linkinghub.elsevier.com/retrieve/pii/S0893965905002156
DOI:

10.1016/j.aml.2005.04.005

Notas: ISI, SCOPUS